# SDR ABXA20160129006

- Difficulty date: January 29, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T221715
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE CORROSION IN TWO PLACES ON RIB AT LES 779.  R & R RIB IAW REA B657-61902 & SRM 51-40-02.  CORRODED LEVEL 2, PN 114T2217-15, SN N/A, PART NAME RIB, EXACT STRINGER & WS LOCATION ON ACFT FROM WS 779.  ACFT WAS GNDED.
